I am wondering if anyone has severe breathing problems associated with their hyperthyroid. I have really bad problems breathing, I gasp a lot. When I am able to take a deep breath it seems to catch halfway. I am just wondering if anyone else has this problem and if they know what caused it.
I have had shortness of breath for over a year since RAI therapy and based on this article and what my next blood test shows I will see how my T3 level is doing and possibly ask for Cytomel as a supplement.
I was diagnosed hypo this past spring and certainly had shortness of breath issues....
They have mostly subsided though but I don't know exactly why. It would be for one of tow reasons though; There are a lot of hypo folks that are vitamin B12 deficient (I was one of them) and this can cause breathing issues; have you had yours checked? And there are reports of breathing issues with hypothyroidism. So there you go....It was a little scary for me when I couldn't get my breath for no reason but just to let you know that is gone now. Good Luck!
Hi, my daughter has no gland and had breathing issues (Out of breath w/very little exercise) and PVC's in her heart while on Synthroid only. Her free t4 was very high and her t3 was very low at the time that this was going on . She was having conversion issues. We switched her to dessicated 6 months ago which has lots of t3 and t4 and t2 and t1 and calcitonan and selinium in it. She has had no PVC's or breathing issues since! (on NATURETHROID now, better than Armour's new formula ) She is doing great
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.